Author Topic: Itís happening  (Read 1320 times)

[Buddie]

Re: Itís happening
« Reply #20 on: May 02, 2022, 06:45:52 am »
Great news [...]  :thumbsup:
I'm glad you're seeing some improvements  :hug:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís happening
« Reply #21 on: May 05, 2022, 10:50:28 pm »
I am beyond happy for you Sweet Sassy [...]!!!!!

Hugs,

GG
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís happening
« Reply #22 on: May 06, 2022, 05:06:20 pm »
I havenít been on here in months but I popped in and saw your post. I just wanted to say that is fantastic news! It definitely shows that time is a great healer. I ended up staying on .5 indefinitely because I am doing well and donít want to go back to where I was a year ago but I definitely will taper off the rest eventually. In the meantime Iím enjoying feeling well and stable.  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís happening
« Reply #23 on: May 06, 2022, 10:36:19 pm »
Hey girls Thanku so much x I have had a rough week Iíd say but still nothing like it used to be. The last 2 days have been almost too good.

[...] it will happen when u are ready. Feeling well and stable is fantastic. Thereís nothing worse than being completely non functional. I tried the completely med free thing for a long time and was not getting anywhere (or it felt like it) so now I take 1/2 a unisom and some melatonin and the last 2 nights lemon balm tea and Iím getting some better sleep. Seriously thereís so much unnecessary scaring of people that u must get off u mustnít take anything but when u are doing ok with a bit of help I donít see the harm.

Ur day will come and Iím so proud of u for deciding ur good and not pushing urself. Good for u honey x Iím so glad ur doing well ❤️
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís happening
« Reply #24 on: May 10, 2022, 05:47:23 pm »
[...],

So happy to learn that sleep is starting to even out for you...it WILL continue to improve although in it's typical nonlinear roller coaster ride fashion!

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís happening
« Reply #25 on: May 11, 2022, 03:03:10 pm »
[...]!!!!!      :smitten: :smitten: :smitten: :smitten: :smitten: :smitten: :smitten: :smitten:

Iím so happy to hear that youíre improving and thriving. Words canít e press how much I miss you. But to hear that youíre doing stable and living your life is good enough for me. Iím always here for you. Forever bonded!
Love and hugs my Aussie sister.
🌹❤️🤗
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís happening
« Reply #26 on: May 12, 2022, 04:11:58 am »
[...],

So encouraged to hear how well you're doing. That's just wonderful. Getting sleep is such a blessing, looks like you're totally headed in the right direction. Here's a list of things to help me sleep. Liquid spray melatonin, liquid lemon balm, liquid l-theanine and magnesium glycinate. Don't know if you're interested in adding anything more to your regimen. Just thought I'd mention it.

I hope I'm going to follow in your footsteps and start really improving. Lately things have been worse than ever for me I've been in a horrible wave with symptoms magnified and old ones that came back. But let's hope because I'm almost to the two-year mark it's just my final wave before some good healing happens. Take care. Hugs!

[...]
« Last Edit: May 12, 2022, 04:43:29 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís happening
« Reply #27 on: May 14, 2022, 06:49:09 pm »
Thanku to my friends x I really appreciate the cheer squad. U have all been so important in my recovery.

[...] I think about u all the time and wonder how u are. I will email u to catch up properly x love to u. We are forever bonded. U were my angel on some dark days girl. I love ur ass haha

The way of course you are someone I really admire and when I have a rough day ur words are never far from my mind. I wouldnít say my sleep has evened out Iíd say itís changed. Some nights are really good and others I donít think Iíve slept at all. Last night I think was a zero, but Iím getting ready to go to gym and then to work. I just get on with it. It doesnít stop me anymore. Thanku for ur encouragement x

Live on bad days I think, is this ever going to end? But I think back to how I was and I know I have gotten so much better. I think that actually helps. When u think about the worst itís been, then ur baseline now. God for me itís like night and day. I am not there yet but there are days where I think yep Iím done, where once there wasnít. Do u feel like u have improved? Sometimes it helps me to look at that instead of how bad u still feel? I hope u can see some change honey coz thatís what keeps us pushing forward x
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís happening
« Reply #28 on: May 14, 2022, 08:38:06 pm »
 :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Itís happening
« Reply #29 on: May 15, 2022, 08:31:39 pm »
My advice to all my buddies is this. My mantraÖ.

ďThat voice that says you canít.. every time you hear that voice.. tell it to f!ck off ..F*ck off voice!Ē🖕🖕-Keanu reeves

Thats me running on the treadmill at the gym after a zero nightÖ. F*ck off voice  :laugh:

Me taking a deep breath getting into the elevator heading into the office, me facing a long day after a string of next to no sleep nights where I literally feel like Iím going to collapse or lose my mind.

F$CK OFF VOICE
« Last Edit: May 15, 2022, 08:43:20 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.